# SDR YENA2024081901123

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 87,223 hours, 32,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5066
- Condition: Failed
- Location: Zone 200
- Part time: 68,847 hours, 24,970 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2468, CHS-BOS. 'L1 AND R1 EMERGENCY EXIT SIGNS NOT LIGHTING UP; R+R EMERGENCY POWER SUPPLY UNIT (10WL) PER AMM 33-51-38. OPS CHK NORMAL.'
